# SDR R61A2025101900479

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N779YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000990
- Aircraft time: 957 hours, 753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3707
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 958 hours, 753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED WHEN ATTEMPTING TO OPEN. REMOVED AND REPLACED THE L1 DOOR SLIDE.
